MathSciNet Relay Station
MathSciNet bibliographic data
MR726154 82A31 (81C35 82A70)
Caldeira, A. O.; Leggett, A. J. Path integral approach to quantum Brownian motion. Phys. A 121 (1983), no. 3, 587–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement